On the p -median polytope and the odd directed cycle inequalities: Oriented graphs

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02349301
Contributor : Mourad Baiou <>
Submitted on : Tuesday, November 5, 2019 - 3:56:16 PM
Last modification on : Wednesday, November 6, 2019 - 1:34:40 AM

Identifiers

Citation

Mourad Baïou, Francisco Barahona. On the p -median polytope and the odd directed cycle inequalities: Oriented graphs. Networks, Wiley, 2018, 71 (4), pp.326-345. ⟨10.1002/net.21813⟩. ⟨hal-02349301⟩

Share

Metrics

Record views

10